Open Access
Translator Disclaimer
January 2006 The mass of a Lorentzian manifold
Claus Gerhardt
Adv. Theor. Math. Phys. 10(1): 33-48 (January 2006).

Abstract

We define a physically reasonable mass for an asymptotically Robertson--Walker manifold which is uniquely defined in the case of a normalized representation.

Citation

Download Citation

Claus Gerhardt. "The mass of a Lorentzian manifold." Adv. Theor. Math. Phys. 10 (1) 33 - 48, January 2006.

Information

Published: January 2006
First available in Project Euclid: 30 July 2006

zbMATH: 1104.83019
MathSciNet: MR2222221

Subjects:
Primary: 53Cxx
Secondary: 83Cxx

Rights: Copyright © 2006 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.10 • No. 1 • January 2006
Back to Top